# SDR SIMA20140801002

- Difficulty date: August 1, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N698CB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500877
- Aircraft time: 25,040 hours, 21,133 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Light
- Part number: 6180
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PNEUMATIC ICE TEST INFLIGHT DID NOT SHOW OPEN INSCRIPTION ON WING.  ALL OTHER INDICATES NORMAL.  R & R LIGHT BULBS IAW AMM 20-13-04.  OPERATIONS CHECKED IAW AMM 30-00-00.  OPERATIONS CHECKED GOOD.
